# SDR SWIA200719034

- Difficulty date: December 30, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 9,374 hours, 8,107 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, RECEIVED A SMOKE TOILET MESSAGE.  PERFORMED OPS CHECK OF RIGHT PACK IAW AMM 21-51-00.  OPS CHECK GOOD.
